MAUDE Adverse Event Report: ACCLARENT, INC. TRUDI SHAVER BLADE 4.0MM - 15° CURVED - 5PK; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE

ACCLARENT, INC. TRUDI SHAVER BLADE 4.0MM - 15° CURVED - 5PK; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Catalog Number TSB415
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 02/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Section d.2b: procode is pgw/erl.Section d.4: the product lot number is not available / not reported.The expiration date of the device is not known.Section e.1: the name, phone and email address of the initial reporter are not available / reported.The device was discarded; therefore, no further investigation can be performed.The lot number is not known; therefore, a device history record review cannot be completed.Should additional information become available, this case will be re-assessed and notes will be updated.Since this adverse event requires medical or surgical intervention to preclude permanent impairment of a body function or permanent damage to a body structure, it is considered serious and reportable.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by acclarent, or its employees that the report constitutes an admission that the product, acclarent, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.
 
Event or Problem Description
It was reported that a patient who underwent ent ((ear, nose & throat ) procedure with with acclarent device: trudi shaver blade 4.0mm - 15° curved - 5pk experienced csf leak (cerebrospinal fluid leakage).It was also reported that the patient exhibited no symptoms related to the adverse event, the only device used to discover and confirm the event was an endoscope.It was also noted that the physician needed to patch the patient with a graft of the patient's tissue, the patient required overnight observation and the patient was discharged in stable condition.

Brand Name
TRUDI SHAVER BLADE 4.0MM - 15° CURVED - 5PK
Common Device Name
DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Manufacturer (Section D)
ACCLARENT, INC.
31 technology drive
irvine CA 92618
Manufacturer (Section G)
PRECISION CONCEPTS COSTA RICA
saret industrial park building
rio segundo
alajuela 90109
CS   90109
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key18887843
Report Number3005172759-2024-00015
Device Sequence Number18043623
Product Code ERL
UDI-Device Identifier10705031469297
UDI-Public10705031469297
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K221037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTSB415
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2024
Initial Report FDA Received Date03/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Hospitalization; Required Intervention;
Patient SexUnknown